# SDR WX0A071081

- Difficulty date: January 20, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-82
- Aircraft serial: 49438
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW PERSONNEL REPORTED AFTER TAKEOFF COULD SMELL BURNING DUST SMELL.  FOLLOWED BY BOTH AFT LAV SMOKE DETECTORS GOING OFF, RETURNED TO THE FIELD.  MAINTENANCE DEPARTMENT PERSONNEL PERFORMED PACK BURNOUT IAW AMM 21-20-02, REMOVED AND REPLACED COALESCER BAGS NO SMOKE NOTED.  AIRCRAFT RETURNED TO SERVICE.
